MAUDE Adverse Event Report: CAREFUSION MICROBORE BI-FUSE EXTENSION SET, 2 IV CO; SET, EXTENSION, INTRAVASCULAR

CAREFUSION MICROBORE BI-FUSE EXTENSION SET, 2 IV CO; SET, EXTENSION, INTRAVASCULAR
Model Number MZ9271
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
The customer reported fluid leaked onto the patient's bed from the smartsite of the filter portion of the iv set.No cracks were detected on the set.There was no report of patient harm.
 
Additional Manufacturer Narrative
The customer¿s report of a fluid leak from the ¿smartsite¿ of the filter portion was not confirmed.The sets and components were visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.There were no anomalies observed.Functional and pressure testing resulted in fluid flowing freely and showed no signs of leaking throughout the set.The root cause of the customer¿s report was not be identified.
 
Event or Problem Description

Brand Name
MICROBORE BI-FUSE EXTENSION SET, 2 IV CO
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7742883
Report Number9616066-2018-01211
Device Sequence Number13794350
Product Code FPA
UDI-Device Identifier10885403240744
UDI-Public10885403240744
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMZ9271
Device Catalogue NumberMZ9271
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/02/2018
Supplement Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRI TUBING, 8015, 8100, TD (B)(6) 2018; PRI TUBING, 8015, 8100, TD (B)(6) 2018
Patient Age2 DA